# SDR ASAA2017050620849

- Difficulty date: May 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 72,461 hours, 48,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812172
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 328 ABOVE STRINGER 21R HAD A CRACK.  ACFT GROUNDED.  ACCOMPLISHED DAMAGE REMOVED THE FRAME IAW EA 400-53EA-18832. INSTALLED A NEW FRAME IAW DWG 65-45812, AND SRM 51-40-02.
